# SDR UIEA2020031700479

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 69,453 hours, 11,922 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN - TRACK, AFT CARGO COMPARTMENT SEAT TRACK WORN (STA 1780 LBL 45.5)( REPAIRED DAMAGED AREA IAW SRM 53-00-52-2R-10 REV. 88. JOB COMPLETED AND CONDITION CHECK NORMAL. )
